# SDR CALA9800276

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mechanism
- Condition: Inoperative
- Location: Lt Mlg Door
- Part time: 26,010 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPLATCH CHECK WAS UNSATISFACTORY.  THE LEFT GEAR UNSAFE AND GEAR DOOR OPEN LIGHTS WERE ILLUMINATED.  THE GEAR WAS RECYCLED AND RECHECKED, BUT WAS STILL UNSATISFACTORY.  OPERATION WAS CONTINUED AT BELOW .70 MACH WITH RIGHT ENGINE HYDRAULICS ON HIGH.  MAINTENANCE FOUND THE LT MLG DOOR LATCH MECHANISM AT FAULT, ALLOWING THE DOOR TO DROOP WITH HYDRAULIC POWER OFF.  THE LATCH MECHANISM WAS REMOVED AND REPLACED IAW MM 32-31-4, PAGES 201-210.
